# SDR GTIA040216

- Difficulty date: February 18, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N835NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MAIN CABIN SEAT TRACK LBL 24 INCHES STATION 1307 TO STATION 1130 HAS CORROSION.  REMOVED SEAT TRACK SECTION STATION 1068-1307.  FABRICATED NEW SEAT TRACK.  FABRICATED NEW SEAT TRACK.  FABRICATED SPLICE SECTION REPAIR STATION 1140 AND 1260.  INSTALLED SEAT TRACK AND SPLICE.  (M)
